Bell's Baby Teething Mixture - 100ml
Ashton & Parsons Teething Powder
Avipol Paracetamol Syrup - 60ml
  • Avipol Paracetamol Syrup - 60ml
Avipol Paracetamol Syrup - 60ml
  • Avipol Paracetamol Syrup - 60ml
Avipol Paracetamol Syrup - 60ml
  • Avipol Paracetamol Syrup - 60ml
Avipol Paracetamol Syrup - 60ml
  • Avipol Paracetamol Syrup - 60ml

Avipol Paracetamol Syrup - 60ml

Avipol Paracetamol Syrup - 60ml

Px-000039
Px-000039

Avipol is a brand of paracetamol that is pleasant tasting, flavoured and alcohol free for paediatric application

₦250.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Avipol Paracetamol Syrup - 60ml

Avipol Paracetamol Syrup - 60ml | Presentation : Syrup - 60ml

₦250.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Avipol is a brand of paracetamol. Pleasant tasting, it is flavoured and alcohol free for paediatric application. Each 5ml of the suspension contains 120 mg of Paracetamol for quick, effective control of pains, feverish conditions and aches in children.

Active Ingredient
Paracetamol
Drug Strength
120mg/5ml
Drug Dispensing
OTC
Dosage Form
Syrup
Drug Administration
Oral

Specific References